# SDR ASAA2017062521170

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 7,169 hours, 2,443 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Intermittent
- Location: B
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISCONNECTED AT 320 FT, IN SMOOTH AIR, NO TURBULENCE.  ACFT GROUNDED.  FAULT HISTORY SHOWED MCP NAV DATA INVALID MESSAGE 22-11607.  ACCOMPLISHED FIM 22-11 TASK 817. NO FAULTS FOUND.  INTERMITTENT DISCREPANCY. CURRENT STATUS PASSED.  ACCOMPLISHED LRU REPLACEMENT TEST BITE 35 FCC/AT AND FULL BITE LIBRARY TEST A & B, ALL TESTS PASSED. GROUND VERIFICATION GOOD IAW AMM 22-11-00.
